MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX AR-300,HANDPIECE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. ARTHREX AR-300,HANDPIECE; POWERED SURG ORTHOPEDIC INSTR
Model Number ARTHREX AR-300,HANDPIECE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the pins broke.The problem was noticed after the surgery.There was no harm for the patient, operator or third party reported.There was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
The reported event was confirmed.The manufacturer evaluation revealed a missing retaining pin which guides the battery casing (ar-300lbh) and prevents the pins of the electronics from being bent or broken.Due to the missing retaining pin, the pin of the electronic is probably broken.The most likely cause is attributed to improper device handling.

Brand Name
ARTHREX AR-300,HANDPIECE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19345734
Report Number1220246-2024-03475
Device Sequence Number2608133
Product Code HWE
UDI-Device Identifier00888867099357
UDI-Public00888867099357
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX AR-300,HANDPIECE
Device Catalogue NumberAR-300
Device Lot Number11265427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown